# SDR COMA9630138

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 6224022001
- Condition: Malfunction
- Location: Radar
- Part time: 18,439 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN RADAR IS TILTED ABOVE GROUND RETURN, STORMS DISAPPEAR.  REPLACED THE RADAR R/T.  PART TOTAL CYCLES, 20,726.
